# SDR 96ZZZX5677

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 10515876
- Condition: Worn
- Location: M/R
- Part time: 122 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIB ABSORBER BUSHING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 4 EACH NEW UNITS, CORRECTED PROBLEM.
